MathSciNet Relay Station
MathSciNet bibliographic data
MR2285124 53A04 (01A60 53-03)
DeTurck, Dennis; Gluck, Herman; Pomerleano, Daniel; Vick, David Shea The four vertex theorem and its converse. Notices Amer. Math. Soc. 54 (2007), no. 2, 192–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement